Propagation estimates for N-body Stark hamiltonians
Annales de l'I.H.P. Physique théorique, Volume 62 (1995) no. 4, pp. 409-428.
@article{AIHPA_1995__62_4_409_0,
     author = {Adachi, Tadayoshi},
     title = {Propagation estimates for {N-body} {Stark} hamiltonians},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {409--428},
     publisher = {Gauthier-Villars},
     volume = {62},
     number = {4},
     year = {1995},
     mrnumber = {1343785},
     zbl = {0843.35087},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1995__62_4_409_0/}
}
TY  - JOUR
AU  - Adachi, Tadayoshi
TI  - Propagation estimates for N-body Stark hamiltonians
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1995
SP  - 409
EP  - 428
VL  - 62
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1995__62_4_409_0/
LA  - en
ID  - AIHPA_1995__62_4_409_0
ER  - 
%0 Journal Article
%A Adachi, Tadayoshi
%T Propagation estimates for N-body Stark hamiltonians
%J Annales de l'I.H.P. Physique théorique
%D 1995
%P 409-428
%V 62
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1995__62_4_409_0/
%G en
%F AIHPA_1995__62_4_409_0
Adachi, Tadayoshi. Propagation estimates for N-body Stark hamiltonians. Annales de l'I.H.P. Physique théorique, Volume 62 (1995) no. 4, pp. 409-428. http://archive.numdam.org/item/AIHPA_1995__62_4_409_0/

[A] T. Adachi, Long-range scattering for three-body Stark Hamiltonians, J. Math. Phys., Vol. 35, 1994, pp. 5547-5571. | MR | Zbl

[AT1] T. Adachi and H. Tamura, Asymptotic completeness for long-range many-particle systems with Stark Effect, to appear in J. Math. Sci., The Univ. of Tokyo. | MR | Zbl

[AT2] T. Adachi and H. Tamura, Asymptotic completeness for long-range many-particle systems with Stark Effect, II, to appear in Commun. Math Phys. | MR | Zbl

[D] J. Dereziński, Asymptotic completeness of long-range N-body quantum systems, Ann. of Math., Vol. 138, 1993, pp. 427-476. | MR | Zbl

[G] C. Gérard, Sharp propagation estimates for N-particle systems, Duke Math. J., Vol. 67, 1992, pp. 483-515. | MR | Zbl

[Gr1] G.M. Graf, Asymptotic completeness for N-body short-range quantum systems: a new proof, Commun. Math. Phys., Vol. 132, 1990, pp. 73-101. | MR | Zbl

[Gr2] G.M. Graf, A Remark on long-range Stark scattering, Helv. Phys. Acta., Vol.64, 1991, pp. 1167-1174. | MR

[HeSj] B. Helffer and J. Sjöstrand, Equation de Schrödinger avec champ magnétique et équation de Harper, Lecture Notes in Physics 345, Springer-Verlag, 1989, pp. 118-197. | MR | Zbl

[HMS 1] I.W. Herbst, J.S. Møller and E. Skibsted, Spectral analysis of N-body Stark Hamiltonians, Preprint, 1994.

[HMS2] I.W. Herbst, J.S. Møller and E. Skibsted, Asymptotic completeness for N-body Stark Hamiltonians, to appear in Commun. Math Phys. | MR | Zbl

[JO] A. Jensen and T. Ozawa, Existence and non-existence results for wave operators for perturbations of the Laplacian, Rev. Math. Phys., Vol. 5, 1993, pp. 601-629. | MR | Zbl

[JY] A. Jensen and K. Yajima, On the long-range scattering for Stark Hamiltonians, J. Reine Angew. Math., Vol. 420, 1991, pp. 179-193. | MR | Zbl

[RW] D. Robert and X.P. Wang, Existence of time-delay operators for Stark Hamiltonians, Commun. Partial Differ. Eqs., Vol. 14, 1989, pp. 63-98. | MR | Zbl

[SS] I.M. Sigal and A. Soffer, The N-particle scattering problem: asymptotic completeness for short-range systems, Ann. of Math., Vol. 125, 1987, pp. 35-108. | MR | Zbl

[Sk] E. Skibsted, Propagation estimates for N-body Schroedinger operators, Commun. Math. Phys., Vol. 142, 1991, pp. 67-98. | MR | Zbl

[W1] D. White, The Stark effect and long-range scattering in two Hilbert spaces, Indiana Univ. Math. J., Vol. 39, 1990, pp. 517-546. | MR | Zbl

[W2] D. White, Modified wave operators and Stark Hamiltonians, Duke Math. J., Vol. 68, 1992, pp. 83-100. | MR | Zbl

[Z] L. Zielinski, A Proof of asymptotic completeness for N-body Schrödinger operators, Comm. Partial Differ. Eqs., Vol. 19, 1994, pp. 455-522. | MR | Zbl